# SDR AWXA0000364

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 57,013 hours, 22,280 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 49502
- Condition: Failed
- Location: E/E Bay
- Part time: 31,735 hours, 12,132 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ACRID ELECTRICAL ODOR DETECTED IN CABIN AND FLIGHT DECK.  DECLARED EMERGENCY AND DIVERTED TO NEAREST SUITABLE AIRFIELD.  T/S SYS AND FOUND RT RECIRC FAN INOPERATIVE AND BURNT.  REPLACED RT RECIRC FAN, OPS CHECKED GOOD.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
